# SDR VTZA98233

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 600330121
- Condition: Open
- Location: Oxygen Serv
- Stage of operation: CL
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLT 6771 - IAD-GSP - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LOUD NOISE COMING FROM COCKPIT RIGHT SIDE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SECURED OXYGEN SERVICE DOOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
